Pacific Journal of Mathematics

On the absolute Baire property.

John C. Morgan, II

Article information

Source
Pacific J. Math., Volume 78, Number 2 (1978), 415-431.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102806140

Mathematical Reviews number (MathSciNet)
MR519763

Zentralblatt MATH identifier
0419.54015

Subjects
Primary: 54E50: Complete metric spaces
Secondary: 34C50 54E65

Citation

Morgan, John C. On the absolute Baire property. Pacific J. Math. 78 (1978), no. 2, 415--431. https://projecteuclid.org/euclid.pjm/1102806140


Export citation

References

  • [1] R. Baire, Sur les functionsde variables reelles, Annali di Matematica, Serie 3, 3 (1899), 1-123.
  • [2] P. du Bois-Reymond, Die allgemeine Functionentheorie, H. Laupp, Tubingen 1882; translated by G. Milhaud and A. Girot as Theorie generate des functions, Imprimerie Nioise, Nice 1887.
  • [3] G. Cantor, Gesammelte Abhandlungen,Georg 01ms Verlagsbuchhandlung, Hildesheim 1966.
  • [4] A. Denjoy, Sur les nombres derives, Comptes Rendus Hebdomadaires des Seances de l'Academie des Sciences, Paris, 160 (1915), 763-766.
  • [5] A. Denjoy,Memoiresurles nombres derives des fonctionscontinues, Journal de Mathematiques Pures et Appliquees, Serie 7, 1 (1915), 105-240.
  • [6] A. Denjoy, Sur les ensembles clairsemes, Koninklijke Akademie van Wetenschappen te Amsterdam, Proceedings of the Section of Sciences (Proceedings of the Royal Academy, Amsterdam) 22 (1920), 882-890; also appears in Verslagen van de Gewone Vergaderingen der Wis- en Natuurkundige, Afdeeling..., 28 (1920), 1100-1108.
  • [7] M. Frechet, Sur quelques points du calcul fonctionnel, Rendiconti del Circolo Mate- matico di Palermo, 22 (1906), 1-74.
  • [8] H. Hankel, Untersuchungen ilber die unendlichoft oscillirenden undunstetigen Functionen,(Abdruck aus dem Gratulationsprogramm der Tbinger Universitat vom 6 Marz 1870), Mathematische Annalen, 20 (1882), 63-112.
  • [9] F. Hausdorff, Grundziige einerTheorie der geordneten Mengen, Mathematische Annalen, 65 (1908), 435-505.
  • [10] K. Kuratowski, Topology, Volume 1, Academic Press, New York, 1966.
  • [11] N. Lusin, Sur les ensembles toujours de premiere categorie, Fundamenta Mathema- ticae, 21 (1933), 114-126.
  • [12] E. Marczewski, Remarque sur la mesurabilite absolue, Colloquium Mathematicum, 1 (1947-8), 42-43.
  • [13] J. C. Morgan, II, Baire category from an abstract viewpoint, FundamentaMathema- ticae, 94 (1977), 13-23.
  • [14] J. C. Morgan, The absolute Baire property, Pacific J. Math., 65 (1976), 421-436.
  • [15] W. F. Osgood, Ueber die ungleichmdige Convergent und die gliedwiseIntegration der Reihen, Nachrichtenvon der K'nigliche Gesellschaft der Wissenschaftenzu G't- tingen, Mathematisch--physikalische Klasse 1896, 288-291.
  • [16] W. F. Osgood, Non-uniformconvergence and the integrationof series term by term, Amer. J. Math., 19 (1897), 155-190.
  • [17] W. F. Osgood,Zweite Note ilber analytischeFunctionenmehrererVerdnderlichen, Mathematische Annalen, 53 (1900), 461-464.
  • [18] J. C. Oxtoby, Homeomorphic measures in metric spaces, Proc. Amer. Math. Soc, 24 (1970), 419-423.
  • [19] Z. Semadeni, Sur les ensembles clairsemes, Rozprawy Matematyczne, 19 (1959),
  • [20] W. F. Sierpiski, Sur une propriete topologique des ensembles denombrables denses en soi, Fundamenta Mathematicae, 1 (1920), 11-16.
  • [21] W. F. Sierpiski, Sur Vinvariancetopologique de la propriete de Baire, ibid., 4 (1923), 319-323.
  • [22] W. F. Sierpiski, Hypothese du Continu, 2nd edition, Chelsea Publishing Company, New York 1956.
  • [23] W. Sierpiski and E. Szpilrajn, Remarque sur le probleme de la mesure, Funda- menta Mathematicae, 26 (1936), 256-261.
  • [24] E. Szpilrajn (Marczewski), Sur une classe de fonctions de M. Sierpiskiet le classe correspondante a"ensembles, ibid., 24 (1935), 17-34.
  • [25] E. Szpilrajn (Marczewski), 0 zbiorach i funcjachbezwzglfdnie mierzalnych (On absolutely measura- ble sets and functions),Sprawozdania z Posiedze Towarzystwa Naukowego Warszaw- skiego, Wydzial III (Comptes Rendus des Seances de la Societe des Sciences et des Lettres de Varsovie, Classe III), 30 (1937), 39-68.
  • [26] E. Szpilrajn (Marczewski), On the equivalence of some classes of sets, Fundamenta Mathematicae, 30 (1938), 235-241.
  • [27] W. H. Young, The progress of mathematicalanalysisin the twentiethcentury, Proc. London Math. Soc, Series 2, 24 (1926), 421-434.